A proof of dilworth’s decomposition theorem for partially ordered sets
A short proof of the following theorem is given: LetP be a finite partially ordered set. If the maximal number of elements in an independent subset ofP isk, thenP is the union ofk chains.
Unable to display preview. Download preview PDF.
- 1.de Bruijn N. G. and Erdös P. 1951, A colour problem for infinite graphs and, a problem in the theory of relations,Nederl. Akad. Wetensch. Proc. ser. A,54, 371–373.Google Scholar
- 2.Dantzig G. B. and Hoffman, A. J., 1956, Dilworth’s theorem on partially orders sets, Linear inequalities and related systems,Annals of Mathematics Studies No. 38, Princeton University Press, pp. 207–214.Google Scholar
© Hebrew University 1963